# SDR AU961086

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C512
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Separated
- Location: Prop Cntrl Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE CONSTANT SPEED UNIT (CSU) CONTROL CABLE SEPARATED FROM CSU AND RODEND AND BOLT ASSEMBLY MISSING - INVESTIGATION FOUND THAT MAINTENANCE HAD BEEN CARRIED OUT ON THE CSU PRIOR TO THE  OCCURRENCE (CSU ADJUSTMENT)
